# SDR ASAA0944382

- Difficulty date: January 14, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632017
- Part serial: 1869
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB MID FLAP HAS A DENT AT UPPER SURFACE 81 INCHES FROM OB END. REMOVED DAMAGE AT 75" AND 81" FROM OB END.  FABRICATED DOUBLERS AND BONDED REPAIR DOUBLERS IAW B737 400 SRM 51 70 10.
